# SDR TAMF20060002S

- Difficulty date: March 6, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 67,712 hours, 24,550 cycles
- Engine: Ge CF680C2*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185T1002
- Part serial: QT060307
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND A DELAMINATION ON LT HORIZONTAL STABILIZER UPPER OB ALUMINUM HONEYCOMB SKIN PANEL, BETWEEN LE STA 250.251 - FSS 305.361.  SKIN PANEL WAS REMOVED IAW SRM 51-40-02 PAGE 1, SENT TO FAA RS UL6R925Y, REPAIRED IAW B767 SRM 51-70-10 & 51-10-00 AND REINSTALLED ON AIRPLANE IAW DRAWING 182T2000.
